MAUDE Adverse Event Report: MASIMO - 40 PARKER SEDLINE KIT; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

MASIMO - 40 PARKER SEDLINE KIT; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number 25871
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been returned to masimo for evaluation.When the investigation is complete a follow up report will be submitted.
 
Event or Problem Description
The customer reported the psi value did not go down into normal range.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: other, other text: the returned module was evaluated.Visual inspection upon receiving revealed no external damage or defects.Customer module was functionally tested.Artifacts alternate between 0% and 100% and psi value alternates between 0% and a blank value.The failure was isolated to a component (u2) on the digital board.A service history record review reveals that this unit was in the field for over eight (8) months with no previous reported issues prior to this reported event.
 
Event or Problem Description

Brand Name
SEDLINE KIT
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8746274
Report Number2031172-2019-00315
Device Sequence Number2040633
Product Code MWI
UDI-Device Identifier00843997009096
UDI-Public00843997009096
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K151644
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25871
Device Catalogue Number9513
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/11/2019
Supplement Date Received by Manufacturer06/29/2019
Initial Report FDA Received Date06/28/2019
Supplement Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1